# SDR AALA20060855

- Difficulty date: October 12, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Battery Pack
- Component: Battery Pack
- Component part number: 6011779
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT BOTH AFT OVERWING EXITS INOPERATIVE.  SECURED LOOSE WIRE ON BATTERY PACK FOR INOPERATIVE EMERGENCY LIGHTS AT BOTH AFT OVERWING EXITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
